This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I've just titrated off Depakote and am now taking Lamotrigine -- we are titrating that too -- but this one we're titrating up. I also take 450 mg of Wellbutrin every day, as well as 150 of Effexor -- I've taken those with only beneficial results and no negative side effects.
The big one is I've been taking suboxone, very small doses, like 1/2 a mg a day... and I've been doing this for about 3 years. And now I would like to stop. In fact I have stopped -- and I'm on day 2. My doctor tells me I should be feeling better in about a week.
Here's my Question: I've been suffering from loss of balance, loss of memory and tremors. Are these normal side effects to opiate withdrawal?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.